Description
Compare to Children's Motrin active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Bubble Gum Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL, a pain reliever/fever reducer for children ages 2 to 11 years. Dosage cup included. *nonsteroidal anti-inflammatory drug THE ACTIVE INGREDIENT in Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer. One dose of this bubble gum flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children's Motrin. WHEN PAIN OR FEVER derails your child, get back on track with Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that reduces fever and minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours. MADE FOR CHILDREN: Bubble Gum flavor is a kid-friendly choice for Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. Plus the container features a child-resistant safety cap. ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included. GLUTEN FREE: This children's pain reliever/fever reducer is gluten free and contains no alcohol
Evaxo Children's Ibuprofen Oral Suspension,100 mg per 5 mL (NSAID), Bubble Gum Flavor 8 Fl Oz .Pack of 3.
Current Price
$42
Average
$42
Min Price
$42
Max Price
$42
Price dynamics
0%
Description
Compare to Children's Motrin active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Bubble Gum Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL, a pain reliever/fever reducer for children ages 2 to 11 years. Dosage cup included. *nonsteroidal anti-inflammatory drug THE ACTIVE INGREDIENT in Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer. One dose of this bubble gum flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children's Motrin. WHEN PAIN OR FEVER derails your child, get back on track with Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that reduces fever and minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours. MADE FOR CHILDREN: Bubble Gum flavor is a kid-friendly choice for Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. Plus the container features a child-resistant safety cap. ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included. GLUTEN FREE: This children's pain reliever/fever reducer is gluten free and contains no alcohol
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
